Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I HAve been having chest pains forever and they do come on when exercising sometimes, kindly help

I've been having chest pains forever and they do come on when exercising sometimes, not always. Please help! I have been diagnosed with panic disorder , generalized anxiety disorder , and post traumatic stress disorder and I was always really worried that something was wrong with my heart, despite numerous medical work ups. My doctor says the pain in my chest and arms is from muscle tension.But here s my question. I sometimes get chest pains when coming up my stairs to the third floor. Then, I can do a half an hour aerobic video with no discomfort at all. It s strange. Do you think that sometimes its anticipatory anxiety or is walking up three flights of stairs with about 10 bags of groceries more taxing to your heart then a low impact, but longer aerobic exercise? I m just wondering what the cause is and if it s all in my head or not. Any input?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
lol you aswered you own question. Stop push your body so hard.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor